# SDR DALA2016030901785

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Worn
- Location: Tailcon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SLIDE PLATFORM OF TAIL CONE.  REPAIR DOUBLER WAS REPLACED IAW ER/A 497244-14MA REV ORIGINAL.
